MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD MODIFIED SKULL CLAMP

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD MODIFIED SKULL CLAMP
Catalog Number A1059
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that the mayfield modified skull clamp (a1059) did not lock and slipped, which resulted in patient injury.Additional information has been requested.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11 the mayfield modified skull clamp (a1059) was not returned, and lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Failure analysis cannot be completed due to the lack of information received to perform a complete investigation; therefore, the definite root cause cannot be determined.Based on the reported complaint, probable root cause is improper or suboptimal placement of the skull clamp on the patient.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD MODIFIED SKULL CLAMP
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24715900
Report Number3004608878-2026-00037
Device Sequence Number5677280
Product Code HBL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberA1059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown